Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 12, 2015, 3:50 PM EDT for Lake County, Orange County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 3:50 PM EDT (19:50 UTC)
- Expired
- Jun 12, 2015, 4:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 127 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155 WUUS52 KMLB 121950 SVRMLB FLC069-095-122030- /O.NEW.KMLB.SV.W.0030.150612T1950Z-150612T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 350 PM EDT FRI JUN 12 2015 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LAKE COUNTY IN EAST CENTRAL FLORIDA... NORTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 430 PM EDT * AT 350 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED OVER ZELLWOOD...AND MOVING NORTHWEST AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... APOPKA...EUSTIS...TAVARES...MOUNT DORA AND ZELLWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2896 8186 2897 8155 2867 8146 2864 8157 TIME...MOT...LOC 1950Z 150DEG 8KT 2872 8157 $$ 15
1 follow-up statement
441
WWUS52 KMLB 122027
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT FRI JUN 12 2015
FLC069-095-122037-
/O.EXP.KMLB.SV.W.0030.000000T0000Z-150612T2030Z/
LAKE FL-ORANGE FL-
427 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES WILL EXPIRE AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2896 8186 2897 8155 2867 8146 2864 8157
TIME...MOT...LOC 2026Z 150DEG 8KT 2872 8157
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 12, 2:45 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 245 PM EDT FRI JUN 12 2015 .DISCUSSION... CURRENT-TONIGHT... THE COASTAL AREAS CLEARING AS THE SEA BREEZE PUSHES INLAND. SCATTERED SHOWERS AND STORMS WEST OF INTERSTATE 95 WILL CONTINUE TO MOVE WEST WITH THE LEADING EDGE OF THE EAST COAST SEA BREEZE. THE ONLY CONVECTION REMAINING BY SUNSET MAYBE IN LAKE COUNTY FOR ANOTHER HOUR OR TWO...TILL AROUND 10PM...THEN IT SHOULD BE QUIET OVER THE INTERIOR FOR THE REST OF THE NIGHT. COASTAL/BEACH SIDE LOCATIONS MAY SEE A SPRINKLE OR TWO AROUND SUNRISE AS MARINE STRATOCU COMES ASHORE BUT NOT PUTTING IN THE FORECAST FOR NOW AS THEY LOOK TO BE ONLY A VERY SMALL PERCENTAGE. SATURDAY MORNING LOWS SHOULD AROUND 70/LOW 70S. SAT-NEXT FRI...DEEP LAYER RIDGE WILL BE IN CONTROL OF AREA WEATHER FOR THE NEXT SEVERAL DAYS. LOW LEVEL RIDGE AXIS WILL MEANDER UP AND DOWN EAST CENTRAL FLORIDA AS SHORTWAVES MOVE WEST TO EAST ACROSS THE SOUTHEAST U.S. AND BRIEFLY PUSH THE MID LEVEL RIDGE A LITTLE TO THE SOUTH. THE SURFACE WINDS SHOULD BE FROM THE EAST NORTHEAST TO THE SOUTH SOUTHEAST DEPENDING ON WHERE THE RIDGE AXIS WILL BE FOR THAT PARTICULAR DAY. THE COASTAL WATERS AND COASTAL COUNTIES SHOULD EXPERIENCE LATE NIGHT AND EARLY MORNING COASTAL CONVERGENCE SHOWERS PRIMARILY FROM SOUTH BREVARD SOUTH. AS THE SEA BREEZES DEVELOP LATE MORNING AND EARLY AFTERNOON AND PUSH INLAND...SHOWERS SHOULD END AT THE COAST WITH AFTERNOON SHOWERS AND STORMS ALONG THE LEADING EDGE OF THE SEA BREEZE AS IT PUSHES WEST/INLAND. THE VERY WESTERN AREAS...SOUTH LAKE COUNTY...SHOULD EXPERIENCE LATE AFTERNOON SHOWERS AND STORMS AS THE SEA BREEZE WILL HAVE FINALLY ARRIVED IN THOSE LOCATIONS BY LATE AFTERNOON. && .AVIATION...ONSHORE FLOW AREAWIDE WITH ESE WINDS INCREASING TO 10-15 KTS WITHIN EMBEDDED ECSB. VCTS FOR KISM/KMCO/KSFB/KLEE 18-22Z AS SCT TSRA/SHRA DEVELOPS ACROSS INTERIOR. ALONG COAST FROM KMLB SOUTH TO KSUA WILL RECOGNIZE SCT020-035 DUE TO SLIGHTLY STRONGER FLOW THRU SUNSET. CONVECTION CLUSTERING AWAY FROM AREA AFT 00Z TOWARD WCFL. VFR CONDITIONS OVERNIGHT WITH DECREASING WINDS. && .MARINE... CURRENT-TONIGHT...THE NEARSHORE EAST TO SOUTHEAST WINDS SHOULD DIMINISH DURING THE EVENING AS THEY WILL LOOSE THE SEA BREEZE COMPONENT. LATE NIGHT AND EARLY MORNING DAYTIME COASTAL CONVERGENCE SHOWERS POSSIBLE. THE NEARSHORE SHOWERS AND STORMS SHOULD CLEAR OUT BY THE AFTERNOON AS THE SEA BREEZES WILL HAVE FORMED...PUSHED ASHORE AND WORK THEIR WAY INLAND AND A MORE STABLE BUT MOIST AIR MASS IS ADVECTED OVER THE THOSE WATERS BY THE SEA BREEZE. SAT-WED...ONSHORE WINDS DOMINATE THE FORECAST AS THE SURFACE RIDGE AXIS DRIFTS SLOWLY UP AND DOWN THE COASTAL WATERS IN RESPONSE TO SHORTWAVES MOVING WEST TO EAST ACROSS THE SOUTHEAST U.S. AND BRIEFLY PUSH THE MID LEVEL RIDGE A LITTLE TO THE SOUTH. && .PRELIMINARY POINT TEMPS/POPS... DAB 88 74 90 73 / 30 10 20 0 MCO 92 74 94 74 / 30 20 20 0 MLB 88 76 88 76 / 20 10 20 0 VRB 88 76 88 74 / 10 10 20 0 LEE 93 76 95 76 / 40 20 20 10 SFB 92 74 94 74 / 30 20 20 0 ORL 91 75 93 75 / 30 20 20 0 FPR 87 75 88 74 / 10 10 20 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && AVIATION/IMPACT WX...SHARP FORECASTS...WIMMER
Hazardous weather outlook, Jun 12, 11:19 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1119 AM EDT FRI JUN 12 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-130330- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1119 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED LIGHTNING STORMS ARE FORECAST THIS AFTERNOON...MAINLY INLAND FROM THE COAST...AS THE EAST COAST SEA BREEZE DEVELOPS AND MOVES INLAND AS EMBEDDED WITHIN A PREVAILING ONSHORE WIND FLOW. THERE IS THE POTENTIAL FOR A FEW STRONG STORMS WELL INTO INTERIOR SECTIONS TOWARD THE MID-LATE AFTERNOON ACCORDING TO STABILITY DEPICTIONS FROM THIS MORNING UPPER AIR SOUNDINGS. THE MAIN STORM THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO AROUND 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE OUT OF THE SOUTH TO SOUTHEAST AT AROUND 10 MPH. MINOR AND NUISANCE FLOODING OF LOW-LYING AREAS AND ROADWAYS MAY BE POSSIBLE IN A FEW LOCATIONS. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST DURING EARLY AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS THIS AFTERNOON WILL AFFECT INLAND LAKES ACROSS INTERIOR SECTIONS OF THE PENINSULA. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING STRIKES AND OCCASIONAL WIND GUSTS NEAR TO ABOVE 35 KNOTS AND THUS A HAZARD TO SMALL BOATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT FOR STORMS SHIFTS MAINLY INLAND THROUGH THE WEEKEND AND AREAWIDE AGAIN NEXT WEEK. THE PRIMARY HAZARDS WILL BE DANGEROUS LIGHTNING STRIKES...GUSTY DOWNBURST WINDS AND LOCALLY HEAVY RAINFALL. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. TS/DS
In the hours before
Special weather statement, Jun 12, 2:29 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EDT FRI JUN 12 2015
FLZ045-053-121930-
OSCEOLA FL-ORANGE FL-
229 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 330 PM EDT...
AT 227 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER EAST LAKE TOHO...MOVING NORTHWEST AT 20 MPH. ADDITIONAL STRONG
STORMS SOUTH OF SAINT CLOUD WILL BE ABLE TO PRODUCE STRONG GUSTY
WINDS.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BUENA VENTURA LAKES...KISSIMMEE...OCOEE...WINTER GARDEN AND SAINT CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2862 8163 2832 8116 2798 8116 2804 8141
2804 8138 2807 8137 2807 8135 2808 8135
2809 8144 2806 8144 2804 8142 2804 8146
2807 8145 2814 8145 2814 8152 2820 8152
2826 8156 2826 8166
TIME...MOT...LOC 1827Z 123DEG 17KT 2829 8129
WEITLICHSpecial weather statement, Jun 12, 2:49 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
249 PM EDT FRI JUN 12 2015
FLZ053-058-121930-
OSCEOLA FL-OKEECHOBEE FL-
249 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSCEOLA AND
NORTHWESTERN OKEECHOBEE COUNTIES UNTIL 330 PM EDT...
AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KISSIMMEE PRARIE PRESERVE...OR 16 MILES SOUTH OF LAKE MARIAN...MOVING
NORTHWEST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BASINGER...LAKE KISSIMMEE AND KISSIMMEE PRARIE PRESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2733 8105 2736 8103 2738 8107 2739 8112
2742 8114 2745 8115 2749 8120 2755 8121
2756 8118 2760 8114 2766 8113 2782 8121
2785 8124 2786 8130 2793 8132 2794 8118
2764 8088 2731 8103
TIME...MOT...LOC 1848Z 128DEG 29KT 2764 8113
WEITLICHSpecial weather statement, Jun 12, 3:00 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EDT FRI JUN 12 2015
FLZ044-045-144-122000-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
300 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 400 PM EDT...
AT 259 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SORRENTO...OR NEAR ZELLWOOD...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT DORA...APOPKA...LEESBURG...EUSTIS...TAVARES AND LADY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2896 8166 2900 8166 2897 8157 2879 8142
2866 8158 2880 8195 2896 8195
TIME...MOT...LOC 1859Z 118DEG 8KT 2877 8158
WEITLICHSpecial weather statement, Jun 12, 3:44 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT FRI JUN 12 2015
FLZ044-045-122045-
NORTHERN LAKE COUNTY FL-ORANGE FL-
344 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 445 PM EDT...
AT 343 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PLYMOUTH...MOVING NORTHWEST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
APOPKA...EUSTIS...TAVARES...MOUNT DORA AND ZELLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2896 8153 2865 8146 2862 8159 2870 8166
2878 8166 2878 8172 2896 8187
TIME...MOT...LOC 1943Z 150DEG 8KT 2871 8156
GLITTOThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:29 PM EDT | Special Weather Statement | MLB | Orange | 61 min |
| Jun 12, 2:49 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 12, 3:00 PM EDT | Special Weather Statement | MLB | Lake | 60 min |
| Jun 12, 3:02 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 17 min |
| Jun 12, 3:44 PM EDT | Special Weather Statement | MLB | Lake | 61 min |
| Jun 12, 4:09 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.